# SDR UIEA2017092601866

- Difficulty date: September 23, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 51,058 hours, 6,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B149621
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E UPPER SURFACE PANLE HAS A TWO FOOT CRACK JUST AFT OF THE NR 10 VARIABLE CAMBER FLAP FROM ILES 693 - 822.  REMOVED THE SKIN AND HONEYCOMB CORE, FABRICATED AND INSTALLED A REPLACEMENT SKIN AND HONEYCOMB CORE IAW SRM 51-70-07, PARA 4.
